# SDR ASAA2014090809084

- Difficulty date: September 8, 2014
- Submitted: September 10, 2014
- Operation: Air carrier
- Aircraft: N590AS
- Make and model: Boeing 737890
- Aircraft serial: 35687
- Aircraft time: 25,303 hours, 7,779 cycles
- System (JASC): 4940 · APU Start/Ignition System
- Part: Converter
- Part number: 1152466250
- Part serial: 115246601953
- Condition: Malfunctioned
- Location: Apu Starter
- Part time: 25,312 hours, 7,783 cycles
- Stage of operation: CR
- How discovered: O
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

APU FAULT LIGHT ILLUMINATED DURING APU START AT FL380.  CSS REQUIRED ON DISPATCH RELEASE.  ACFT GROUNDED.  REPLACED APU START CONVERTER UNIT REF MM:49-41-61, OPS CK NORMAL.
